Research

Transferring Fourier multipliers from S2p-1 to Hp-1


Reference:

Dooley, A. H. and Gupta, S. K., 2002. Transferring Fourier multipliers from S2p-1 to Hp-1. Illinois Journal of Mathematics, 46 (3), pp. 657-677.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=toc&handle=euclid.ijm/1258130976

Details

Item Type Articles
CreatorsDooley, A. H.and Gupta, S. K.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32528

Export

Actions (login required)

View Item